MathSciNet Relay Station
MathSciNet bibliographic data
MR1108745 (92e:57052) 57S17 (20H10 30F10 57S25)
Kulkarni, Ravi S.; Maclachlan, Colin Cyclic $p$-groups of symmetries of surfaces. Glasgow Math. J. 33 (1991), no. 2, 213–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement